logo

The anisotropic $\boldsymbol~p$-capacity and the anisotropic Minkowski inequality

More info
  • ReceivedFeb 19, 2021
  • AcceptedJun 18, 2021
  • PublishedOct 15, 2021

Abstract


Acknowledgment

This work was supported by National Natural Science Foundation of China (Grant No. 11871406). The authors thank Dr. Mattia Fogagnolo for attracting their attention to the recent preprint [23] and explaining the new reformation of the strictly outward minimising hull to them. The authors also thank Professors Virginia Agostiniani, Lorenzo Mazzieri and Deping Ye for their interest.


References

[1] Agostiniani V, Fogagnolo M, Mazzieri L. Minkowski inequalities via nonlinear potential theory,. arXiv Google Scholar

[2] Agostiniani V, Fogagnolo M, Mazzieri L. Sharp geometric inequalities for closed hypersurfaces in manifolds with nonnegative Ricci curvature. Invent math, 2020, 2221033-1101 CrossRef ADS Google Scholar

[3] Agostiniani V, Mazzieri L. On the Geometry of the Level Sets of Bounded Static Potentials. Commun Math Phys, 2017, 355261-301 CrossRef ADS Google Scholar

[4] Agostiniani V, Mazzieri L. Monotonicity formulas in potential theory. Calc Var Partial Differential Equations, 2020, 59: 6. Google Scholar

[5] Akman M, Gong J, Hineman J, et al. The Brunn-Minkowski inequality and a Minkowski problem for nonlinear capacity,. arXiv Google Scholar

[6] Akman M, Lewis J, Saari O. The Brunn--Minkowski inequality and a Minkowski problem for &x1d49c;-harmonic Green's function. Adv Calculus Variations, 2021, 14247-302 CrossRef Google Scholar

[7] Alvino A, Ferone V, Trombetti G. Convex symmetrization and applications. Annales de lInstitut Henri Poincaré C Analyse non linéaire, 1997, 14275-293 CrossRef Google Scholar

[8] Bianchini C, Ciraolo G. Wulff shape characterizations in overdetermined anisotropic elliptic problems. Commun Partial Differ Equ, 2018, 43790-820 CrossRef Google Scholar

[9] Bianchini C, Ciraolo G, Salani P. An overdetermined problem for the anisotropic capacity. Calc Var, 2016, 5584 CrossRef Google Scholar

[10] Borghini S, Mazzieri L. On the mass of static metrics with positive cosmological constant: I. Class Quantum Grav, 2018, 35125001 CrossRef ADS arXiv Google Scholar

[11] Borghini S, Mazzieri L. On the mass of static metrics with positive cosmological constant: II. Comm Math Phys, 2020, 377: 2079--2158. Google Scholar

[12] Bray H, Miao P. On the capacity of surfaces in manifolds with nonnegative scalar curvature. Invent math, 2008, 172459-475 CrossRef ADS arXiv Google Scholar

[13] Chang S Y A, Wang Y. Inequalities for quermassintegrals on k -convex domains. Adv Math, 2013, 248335-377 CrossRef Google Scholar

[14] Cianchi A, Salani P. Overdetermined anisotropic elliptic problems. Math Ann, 2009, 345859-881 CrossRef Google Scholar

[15] Della Pietra F, Gavitone N, Xia C. Motion of level sets by inverse anisotropic mean curvature. Comm Anal Geom, 2021, in press. Google Scholar

[16] Della Pietra F, Gavitone N, Xia C. Symmetrization with respect to mixed volumes. Adv Math, 2021, 388107887 CrossRef Google Scholar

[17] Fogagnolo M, Mazzieri L. Minimising hulls, $p$-capacity and isoperimetric inequality on complete Riemannian manifolds,. arXiv Google Scholar

[18] Fogagnolo M, Mazzieri L, Pinamonti A. Geometric aspects of p-capacitary potentials. Annales de lInstitut Henri Poincaré C Analyse non linéaire, 2019, 361151-1179 CrossRef ADS arXiv Google Scholar

[19] Freire A, Schwartz F. Mass-Capacity Inequalities for Conformally Flat Manifolds with Boundary. Commun Partial Differ Equ, 2014, 3998-119 CrossRef Google Scholar

[20] Guan P, Li J. The quermassintegral inequalities for k-convex starshaped domains. Adv Math, 2009, 2211725-1732 CrossRef Google Scholar

[21] Huisken G. An isoperimetric concept for the mass in general relativity. Oberwolfach Rep, 2006, 3: 1898--1899. Google Scholar

[22] Huisken G, Ilmanen T. The inverse mean curvature flow and the Riemannian Penrose inequality. J Differential Geom, 2001, 59: 353--437. Google Scholar

[23] Kichenassamy S, Veron L. Singular solutions of thep-laplace equation. Math Ann, 1986, 275599-615 CrossRef Google Scholar

[24] Maggi F. Sets of Finite Perimeter and Geometric Variational Problems: An Introduction to Geometric Measure Theory. Cambridge Studies in Advanced Mathematics, 135. Cambridge: Cambridge University Press, 2012. Google Scholar

[25] Maz'ya V. Sobolev Spaces: With Applications to Elliptic Partial Differential Equations, 2nd ed. Grundlehren der mathematischen Wissenschaften, vol. 342. Heidelberg: Springer, 2011. Google Scholar

[26] Qiu G. A family of higher-order isoperimetric inequalities. Commun Contemp Math, 2015, 171450015 CrossRef Google Scholar

[27] Reilly R C. On the Hessian of a function and the curvatures of its graph. Michigan Math J, 1973, 20: 373--383. Google Scholar

[28] Schmidt T. Strict interior approximation of sets of finite perimeter and functions of bounded variation. Proc Amer Math Soc, 2015, 143: 2069--2084. Google Scholar

[29] Schneider R. Convex Bodies: The Brunn-Minkowski Theory. Cambridge: Cambridge University Press, 2013. Google Scholar

[30] Sternberg P, Ziemer W P, Williams G. C1,1-regularity of constrained area minimizing hypersurfaces. J Differ Equ, 1991, 9483-94 CrossRef Google Scholar

[31] Talenti G. Best constant in Sobolev inequality. Annali Matematica, 1976, 110353-372 CrossRef Google Scholar

[32] Trudinger N S. Isoperimetric inequalities for quermassintegrals. Annales de lInstitut Henri Poincaré C Analyse non linéaire, 1994, 11411-425 CrossRef Google Scholar

[33] Wang G, Xia C. A Characterization of the Wulff Shape by an Overdetermined Anisotropic PDE. Arch Rational Mech Anal, 2011, 19999-115 CrossRef ADS Google Scholar

[34] Wang G F, Xia C. A Brunn-Minkowski inequality for a Finsler-Laplacian. Analysis Berlin, 2011, 31: 103--115. Google Scholar

[35] Wang G, Xia C. Blow-up analysis of a Finsler-Liouville equation in two dimensions. J Differ Equ, 2012, 2521668-1700 CrossRef ADS Google Scholar

[36] Guofang W, Chao X. An optimal anisotropic Poincaré inequality for convex domains. Pac J Math, 2012, 258305-326 CrossRef Google Scholar

[37] Xia C. Inverse anisotropic mean curvature flow and a Minkowski type inequality. Adv Math, 2017, 315102-129 CrossRef Google Scholar

[38] Xiao J. The p-Harmonic Capacity of an Asymptotically Flat 3-Manifold with Non-negative Scalar Curvature. Ann Henri Poincaré, 2016, 172265-2283 CrossRef ADS Google Scholar

[39] Xiao J. P-capacity vs surface-area. Adv Math, 2017, 3081318-1336 CrossRef Google Scholar

qqqq

Contact and support